# SDR DXTA200702335

- Difficulty date: July 13, 2007
- Submitted: July 14, 2007
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 9,271 hours, 5,837 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR ON EICAS SHOWS .3333 DEFLECTION DOWN IN CRUISE FLIGHT. AC YAWS AND THEN EXCESSIVE RUDDER IS NEEDED TO TRIM LEVEL.   [07-23-07]   ACCOMPLISHED BLEEDING OF HYD. SYSTEM TO ENSURE PROPER OPERATION OF FLIGHT CONTROLS. AFTER BLEEDING & SERVICING OF SYSTEM ALL FLIGHT CONTROLS OPERATED WITHIN SPEC. I/A/W CE750 27-30-00 & SERVICING I/AW/ CE750 MM 12-10-15.
